Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stellaranne

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Asheville, NC
  1. I had NO idea that this could effect your eyes! I am finishing up Accutane and have all the redness and flushing, but another big problem I have had is my eyes being bloodshot all the time! Red, itchy, dry, bloodshot. Ive been googling this like crazy now! lol Can anyone else relate?
  2. Im on my last month of Accutane. I am thrilled (!!!!!!!!!) that it has worked so well, I havent had a break out in 3 months! But now I have the redness flushing/blushing problem. I can actually see little blood vessels and my pores are HUGE! I did a little research about Rosacea today and its really scary! I also had no idea it had any effect on your eyes! I pray everyday it will subside after Im completely off Accutane. Why do we have to trade one for the other? Why cant we just have beautiful
  3. Ive picked up from a previous thread, and I now take fish oil and vit E caps. If you have a compounding pharmacy (sp...?) in your town go there, explain what your taking, and they can make a multivitamin regimen for ya.
  4. Dont exfoliate, if you have to gently do it about once a week at the most. Try using a washcloth to exfoliate and a really rich bodywash. Kiehls makes a really really really good lotion.
  5. Wow. I work with a guy who on his 2nd month of Accutane he was diagnosed with Type 1 as well. That is very unfortunate. I am so sorry for her. But I dont think you know how far you would go until youve actually suffered from acne. It is a very serious treatment, with very serious side effects. To me its a risk Im willing to take.
  6. Hey that happened to me about a week ago. I was popping a zit on my chin (dont judge me! lol) and my skin literally SLID off! I have since been using Neosporin on my skin and it works like a dream at healing. Ask your derm next time you see him, just in case.
  7. You shouldnt get a facial during and for up to 6 months after you stop the treatment. It can seriously damage your skin. Hey I just read an artical that oxygen facials, etc. basically things with oxygen are pretty much nothing but a catchy name. They are studied to have no real benefit to your skin.
  8. I take them seperately with a glass of milk, but sometimes I forget and take them together.
  9. Thats a myth, the sun doesnt actually help your complexion, it will make it worse in the long run. You should always wear sunscreen, its such a risk without it!!! All you need is a good uvb/uva 30spf sunscreen, reapply about every 4 hours. Its not worth it to get burnt anytime, but thats just being selfish and not safe while your on the Accutane!
  10. Keep using your face lotion with spf. You shouldnt have to use anything over 30spf for daily use. I recently read that anything over 30spf on your face can be irritating. Neutrogena makes a good spf mist thats easy to put on in the morning, or they make pratically every lotion with spf now. 30spf is good for up to 4 hours, but you shouldnt have to reapply during your normal day.
  11. uhh, you need to stop taking the med and call your freakin derm asap. Or you can go to the ER. Better safe than sorry! cause thats NOT normal.
  12. Yeah, same with me! I do think it has to do with the medicine. I swear I read something about that somewhere...I'll have to dig it up and give you the link. Plus, Im super paranoid about getting pregnant, ya know.
  13. I shouldve asked my derm but I space everytime Im there. Is it still safe to color my hair while on Accutane? I do a full color about once a month, I dye my naturally blonde hair dark brown so its full all over color everytime. Ive held about for around 2 months now, but I cant go any longer. Sooo can I still color my hair? Also, I had this very large, very white zit on my chin this morning, and I have no self control, so I popped it and the skin around it LITERALLY just SLID OFF!!! My skin frea
×